Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

An inverse problem in bifurcation theory. III


Author: Yutaka Kamimura
Journal: Proc. Amer. Math. Soc. 123 (1995), 3051-3056
MSC: Primary 34B15; Secondary 34A47, 47H15, 47N20
MathSciNet review: 1301507
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This note is concerned with a nonlinear boundary value problem for a simple ordinary differential equation. A sufficient condition for the second bifurcating curve to determine a nonlinear term uniquely is obtained.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34B15, 34A47, 47H15, 47N20

Retrieve articles in all journals with MSC: 34B15, 34A47, 47H15, 47N20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1995-1301507-3
PII: S 0002-9939(1995)1301507-3
Keywords: Bifurcation, nonlinear term, eigenvalue, inverse problem
Article copyright: © Copyright 1995 American Mathematical Society